| Catalog Number |
68-600 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Patient reported no complaint against the device.Patient later reported "whole thing exploded"(deflation).This record is for the right side.The device remains implanted.
Event or Problem Description
Event or Problem Description
The device has been explanted.
Event or Problem Description
Patient reported right side no complaint against the device.Patient later reported "whole thing exploded (deflation)." the device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: deflation: not observed.As per the investigation procedure, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: d9, h3, h4, h6.